# SDR 2007UALA02098

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER FUSELAGE HAS A DENT APPROX 13 INCHES LONG BELOW AFT CARGO DOOR CUTOUT, 2 INCHES INBOARD OF STR 25R SKIN LAP BETWEEN BS 827-847.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN & CORRODED BEAR STRAP.  INSTALLED EXTERNAL SKIN DOUBLER-TRIPLER & STRUCTURAL FILLER.
